# SDR CALA2023080702432

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 73,891 hours, 31,661 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: D5461039400100
- Condition: Damaged
- Location: Left Pylon
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG PAGE 5354332, AND ECRA 5450-02357, THE AIRCRAFT ARRIVED WITH PANEL 110 MISSING. MISSING PANEL PLACED ON DIP FOR 25 FLT HOURS. MISSING FLEX SEAL PANEL 110 HAS BEEN PLACED ON DIP.  REMOVED AND REPLACED CRACKED METAL SEAL PANEL. NO FURTHER DEFECTS NOTED.
